# SDR FDEA202103090674

- Difficulty date: March 9, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC21495
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE UPPER INBOARD SUPPORT IS CRACKED.(FLAP   SIDE) REMOVED AND REPLACED R/H WING OUTB FLAP INB HINGE ANGLE ARC2149-5 PER DAC   ARC2149 AND SRM 51-31-01 VOL. 2.
